Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mr. Untouchable

Yellowing of the eyes

Recommended Posts

I just started my second cycle of Accutane a week ago. I've noticed though that my eyes, like in the corners, are getting a little yellow. I didn't realize it until my mom commented on 'em yesterday. I went to the doc today and got a physical, just to make sure everything was fine.. and she didn't mention anything about them. I don't get my first blood test for another few weeks. She said that it'll confirm if anything is wrong, other than that I'm fine.

I looked online about yellow eyes and supposedly it has something to do with the liver.. I mean, I really don't wanna fuck it up. Is there anything I could do? Maybe take that blood test sooner? I'd wanna know if my liver is malfunctioning or whatever. Could drinking a lot of water help? Any advice or suggestions would be great.

Share this post


Link to post
Share on other sites

Did you tell your doctor about the yellowed eyes? If not, call back ASAP and mention them, speak to the doctor's nurse. The blood tests need to be sooner. Jaundice is the possibility, caused by liver damage.

Doctors don't always see everything, that's why you have to mention things yourself that you notice.

Share this post


Link to post
Share on other sites

No, I didn't mention it. I didn't think about it until later. I was just reading about Jaundice. So what can happen with that? I'll call my derm tomorrow, and try to go take it before the weekend.

Share this post


Link to post
Share on other sites

It just means there's possible liver damage. Don't take the accutane until you've seen the doctor. It's NOT necessarily that you have liver damage, it may not be jaundice but there's absolutely no point in not being completely safe.

Call tomorrow, ok?

Share this post


Link to post
Share on other sites

Haven't you ever watched house? yellow eyes = liver failure.

"do a bloodtest to prove it" =p

sorry this is no joking matter. definitely lay off accutane till results come back

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×